# SDR HNAA2023013000031

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E954131 - L/H #3 CABIN FLOORBOARD SUPPORT HAS CORROSION  ....   REMOVED CORRODED L/H #3 CABIN FLOORBOARD SUPPORT AND INSTALLED SERVICEABLE FLOORBOARD SUPPORT
